I still seem to be having side effects that didn't seem to kick in until being on this drug for about two weeks. I get horrible headaches, racing heart rates, an occasional anxiety attacks. My doctor tells me to hang in there, that these will subside in time... however... I'm miserable. Arguably though I don't have any back pain. So it's doing the job that way..but how long will these side effects continue? I'd rather hear from patients that have actually experienced these side effects and how long they lasted. And yes, I did the whole Vicodin, Oxy, Fentanyl routine and just didn't want to feel like I was just "existing". My doc says his patients have had phenomenal success with this drug however, I'm becoming doubtful. Any and all replies will be greatly appreciated. Thanks for listening.
I took Nucynta a few times myself. I also had side effects I couldn't cope with. It was awhile ago. I may have some headaches. But the big one was shortness of breath with just minimal walking. So I couldn't stay on it. I would think it's not right for you nether. You have given it a lot longer than I did.
- Nucynta Information for Consumers
- Nucynta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nucynta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Feb 2017 • 8 answers
Updated 13 Sep 2013 • 4 answers
Updated 4 Aug 2015 • 5 answers
Updated 26 Apr 2017 • 2 answers
Updated 4 Aug 2018 • 1 answer